Your 'mental' problem sounds similar to mine and it is likely candida related. I learned that my candida problem started in early childhood so it has a firm foothold in my body. I'm like you, I am very un-motivated, anti-social, and lethargic most of the time. Candida has a way of causing this, although I have yet to learn exactly how it affects us this way. I believe that once it makes it's way to the brain, the toxins it produces can interfere with normal brain functions and start to cause problems like you described. Since you are on Nystatin you are likely experiencing some of the die-off symptoms, called the "Herxheimer effect", or reaction. This is where the candida is dying and releasing toxins into the body. The best way to fight this is to try using detoxing products, and there are plenty to choose from. Vitamin C, Coenzyme Q-10, are a couple of them. Also drinking lots of water is very important to flush these toxins out of the body. Taking a good flora replacement product, or probiotic, is very important too. I take Primal Defense and have found it to be one of the most complete and effective probiotic available. I found it on the 'net' by doing a search for Primal Defense. It costs a little over $30 for a bottle of 90. If a probiotic is not used, the candida can come right back and reinfest the body. If your candida problem is deeply embedded it may be necessary to be on the Nystatin for a long time in order for it get into all the nooks and crannies. One tip to help this along is to exercise vigorously for about 1/2 hour to get your heart pumping faster and increase circulation. Also, you can use a hot-tub (jacuzzi), or take very hot showers or baths. This causes your blood vessels to dilate and allows the Nystatin to more easily circulate throughout the body. But exercise is best to achieve this. I think you will find that after awhile your 'mental' problems will start to ease up and you'll begin to feel normal again. It takes time. Candida is a very difficult condition to overcome, but it can be done. Make sure to avoid sweets! Very important! I have learned alot since I learned candida was the cause of my problems a few years ago. Don't hesitate to contact me if you have any questions or comments. I want to help.